# SDR CA060224006

- Difficulty date: February 15, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Hughes 269C1
- Aircraft time: 4,743 hours
- Engine: Lyc HO360C1A
- System (JASC): 7414 · Magneto/Distributor
- Part: Adapter
- Part number: LW15416
- Condition: Broken
- Location: Rt Magneto
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 25 HOUR INSPECTION, OIL WAS DRAINED FROM ENGINE AND FOUND BEARING CAGE BALL RETAINER MADE OF PLASTIC (KIND OF) ON ENGINE OIL SCREEN.  REMOVED BOTH MAGNETO DRIVE ADAPTER ASSEMBLY AND FOUND THE PROBLEM ON THE RT ADAPTER (BALL RETAINERS MISSING).  REPLACED THE PART P/N LW15416.
